Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What treatment should be taken to increase height at the age of 31 ?

age:31,weight:65kg,height:5ft-5inch.i want to increase my height 7inch extra.sir my lower legs height is too short.
Asked On : Tue, 26 Apr 2011
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response

at age of 31 your bone has fixed ,they will not grow more.

mild change is possible ,but 7 inch is too much
so dont hope to get that height

do cycling.pullups.

dont trap in some ad that claim to increase height
Answered: Tue, 26 Apr 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Hasanabdi,thanks for posting your query.sorry dear you can not increase your height at this age.After age of 14-15 years in males the bones stops growing in height,they do grow in strength.There are no medicines available for this ,nor any diet which can do this.please be comfortable with your self.take care.
Answered: Tue, 26 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor